Zum Inhalt springen
Alka-Seltzer Plus Maximale Kraftleistung Max Sinus, Allergie und Hustenmedizin für Erwachsene und Kinder 12 Jahre und älter - Relieves Symptome von Allergien, Kälte oder Hay Fever, 24 Count

Price:

11,43 €


Alka-Seltzer Plus Maximale Kraftleistung Max Sinus, Allergie und Hustenmedizin für Erwachsene und Kinder 12 Jahre und älter - Relieves Symptome von Allergien, Kälte oder Hay Fever, 24 Count

https://nutricity.lu/shop/brswgba5begqie34-alka-seltzer-plus-maximale-kraftleistung-max-sinus-allergie-und-hustenmedizin-fur-erwachsene-und-kinder-12-jahre-und-alter-relieves-symptome-von-allergien-kalte-oder-hay-fever-24-count-93151 https://nutricity.lu/web/image/product.template/93151/image_1920?unique=b3ade94

Stock Expiry Date*: 31-03-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Alka-Seltzer Plus Maximum Strength Powermax Gels bieten leistungsstarke Allergie und Sinusrelief * Verwenden Sie wie gerichtet.
  • Holen Sie sich die schnelle, effektive Entlastung von Erkältungen, Heuschnupfen und Allergie-Symptome, wenn Sie es brauchen.
  • ASP Sinus, Allergy & Cough medicine contains a pain reliever / fever reducer, cough suppressant, antihistamine and a nasal decongestant.
  • Diese Sinus-, Allergie- und Hustenmedizin enthält ein Antihistaminikum, das hilft, Allergiesymptome wie Niesen, laufende Nase und juckende/wasserige Augen zu reduzieren.
  • This Sinus, Allergy & Cough relief medicine also contains cough suppressant and nasal decongestant to help relieve cough, nasal congestion, sinus congestion and pressure.
  • Verpackung kann variieren
  • HSA/FSA Förderfähig -- Überprüfen Sie Ihren Plan für die Deckung.

11,43 € 11.43 EUR 11,43 € Inklusive Steuern

Not Available For Sale

(0,48 € / Units)

Displayed price includes all duties & taxes.

  • Marke
  • Stückzahl
  • Formblatt
  • Positionsgewicht
  • Produktvorteile
  • Anzahl der Positionen
  • Hersteller
  • Abmessungen L x W x H
  • Zutaten
  • Produkttyp
  • Spezifische Verwendungen für Produkte
  • Aktive Zutaten
  • UPC
  • Modellbezeichnung
  • Global Trade Identification Number
  • Name des Pakets
  • Zielgruppe
  • Inhaltsstoffe
  • Net Content Count
  • Marke
  • Produktart
  • Markenname
  • Beschreibung des Altersbereichs
  • Containertyp
  • Positionsmaße
  • Zusätzliche Merkmale
  • Bestimmungskörperteil

Diese Kombination existiert nicht.

Kontaktieren Sie uns
Erkältung & Grippe Relief
Produktvorteile Cough Relief, Kopfschmerzen, Fever Control, Pain Reliever
Zutaten Glycerin, Gelatine, Propylenglykol, Gereinigtes Wasser, Povidon, Polyethylenglykol, Titandioxid., Schellack, FD&C Blue Nr. 1, Sorbitol-Sorbitanlösung, Natriumhydroxid, Kalium Aluminium Silicate, Acetaminophen 325mg, Dextromethorphan Hydrobromide 10mg, Doxylamine Succinate 6.25mg, Phenylephrine Hydrochloride 5mg. D&C Yellow No. 10
Spezifische Verwendungen für Produkte Feigen, Husten, Allergie, Sinusdruck, Nasal Congestion
Aktive Zutaten Gelatine, Glycerin, Polyethylenglykol, Povidon, Natriumhydroxid, gereinigtes Wasser, Propylenglykol, Schalenfrüchte, Acetaminophen 325mg, Sorbitol Sorbitan Lösung, titanium dioxide., Dextromethorphan Hydrobromide 10mg, Doxylamine Succinate 6.25mg, Phenylephrine Hydrochloride 5mg. D&C Yellow No. 10, FD&C Blue No. 1, Potassium Aluminum Silicate
Inhaltsstoffe Glycerin, gereinigtes Wasser, Gelatine, Natriumhydroxid, Povidon, Propylenglykol, Polyethylenglykol, Schalenfrüchte, Fd&c Blue Nr. 1, Titandioxid., Sorbitol Sorbitan Lösung, Acetaminophen 325mg, Dextromethorphan Hydrobromid 10mg, Doxylamin Succinate 6.25mg, Phenylephrinhydrochlorid 5 mg D&c Yellow No. 10, Kalium Aluminium Silicate
Marke ALKA-SELTZER PLUS
Stückzahl 24 Zähler
Formblatt Liquid Gels
Positionsgewicht 0,11 Pfund
Anzahl der Positionen 1
Hersteller Us/BAYR7
Abmessungen L x W x H 3,5 X 1,5 X 5 Zoll
Produkttyp Erkältung & Grippe Relief
UPC 016500583455
Modellbezeichnung Alka Seltzer Plus Maximum Strength Medicine Liquid Gels For Adults With Pain Reliever Fever Reducer
Global Trade Identification Number 00016500583455
Name des Pakets Box
Zielgruppe Unisex-Erwachsene
Net Content Count 24 Count
Marke Alka-Seltzer Plus
Produktart Arzneimittel
Markenname ALKA-SELTZER PLUS
Beschreibung des Altersbereichs Erwachsener
Containertyp Box
Positionsmaße 3.5 x 1.5 x 5 inches
Zusätzliche Merkmale Klinisch nachgewiesen
Bestimmungskörperteil Augen
  • Buy Four or More Offer

    5 % Rabatt beim Kauf von 4 oder mehr Artikeln

  • Next Purchase Offer
    Erhalten Sie 5% Rabatt auf Ihren nächsten Einkauf.
  • Ships From(Luxembourg)
    Bestellungen werden aus Brooklyn, USA, bearbeitet und versendet.

  • Delivery Offer(Luxembourg)
    Kostenloser Versand bei qualifizierten Bestellungen.
Delivery Detail
Voraussichtliche Lieferzeiten: 12–26 Tage (International). 3–6 Tage (Inland).
Safe Checkout
Garantierter sicherer Checkout
Return Policy

30-Tage Rückgabegarantie
Vertrauensbasierte Käufe mit 30-tägiger Rückgabebetreuung.

Free Return Pickup
Kostenlose Rückholabholung verfügbar
Wir kümmern uns um Rücksendungen von Ihrer Haustür aus, ohne zusätzliche Kosten.


Alka-Seltzer Plus Maximum Strength PowerMax Sinus, Allergy and Cough Medicine - the maximum strength Power Max liquid gel to combat your sinus, allergy and cough symptoms. This powerful sinus, allergy and cough medicine for adults seeking relief from sinus congestion, allergy symptoms, and the discomforts of cough and flu. This product features an effective combination of pain / fever reducer, antihistamine, cough suppressant and a nasal decongestant ingredients that work together to tackle a range of symptoms, including sneezing, runny nose, itchy throat, sinus pressure, and headache. This blend of ingredients provides maximum strength relief, so you can get back to your daily routine without suffering from the effects of allergies or colds. If you are dealing with upper respiratory allergies and fighting off a stubborn cold, Alka-Seltzer Plus Maximum Strength PowerMax Sinus, Allergy and Cough Medicine is the perfect solution to help you feel better, faster.

Important information

Safety Information

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take More than 4,000 mg of acetaminophen in 24 hours With other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product

Ingredients

Acetaminophen 325mg, Dextromethorphan Hydrobromide 10mg, Doxylamine Succinate 6.25mg, Phenylephrine Hydrochloride 5mg. D&C Yellow No. 10, FD&C Blue No. 1, Gelatin, Glycerin, Polyethylene Glycol, Potassium Aluminum Silicate, Povidone, Propylene Glycol, Purified Water, Shellac, Sodium Hydroxide, Sorbitol Sorbitan Solution, Titanium Dioxide.

Directions

Do not take more than the recommended dose. Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor. Children under 12 years of age: do not use.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.5 x 1.5 x 5 inches; 1.76 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

7 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC26617 Gls Group 984230859067 2026-09-25 Track
NC26416 Aramex 34914422896 2026-09-28 Track
NC25537 Aramex 34914321061 2026-09-21 Track
NC22089 Aramex 34913834292 2026-09-29 Track
NC19442 My 05167987838781 2026-09-03 Track
NC18452 Aramex 34914455590 2026-09-23 Track
NC16590 Dpd 05167987781109 2026-07-21 Track

Warnung
Nahrungsergänzungsmittel sind keine Medikamente. Die auf dieser Website verkauften Produkte sind nicht dazu bestimmt, eine Krankheit zu diagnostizieren, zu behandeln, zu heilen oder zu verhindern. Wenn Sie gesundheitliche Probleme haben, konsultieren Sie immer einen qualifizierten Gesundheitsfachmann vor der Anwendung. Die individuellen Ergebnisse können variieren. Mit der Aufgabe einer Bestellung stimmen Sie zu, die Einfuhrbestimmungen Ihres Landes einzuhalten. Wir übernehmen die anwendbaren Gebühren und Steuern, wo dies angegeben ist.

*Informationen zum Ablaufdatum :
Bitte beachten Sie, dass das Ablaufdatum von Charge zu Charge variieren kann. Wir garantieren jedoch, dass alle an unsere Kunden versandten Produkte eine gültige Haltbarkeit haben und zum Zeitpunkt der Lieferung nicht abgelaufen sind.